# SDR DALA2017010400047

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL STAB L/E SKIN BELOW ZFS 52.267 HAS 10 LOOSE SCREWS IN UPPER ROW BELOW SPLICE AND 2 LOOSE FASTENERS IN LWR ROW BELOW SPLICE REF AA WORK CARD 5530-01048-01 STEP 3. REPAIRED DAMAGED AREA IAW ER/A 551841-14AD REV O.
